# SDR USAA2011101300010

- Difficulty date: October 4, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 SURFACE CORROSION ON FLOORBEAM AT FR20, -Y1292.  REPLACED FLOORBEAM AT FR20, -Y1292 IAW A321 SRM 51-72-11.
